Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2011, 4:15 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 17, 2011, 4:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WWUS82 KFFC 172015
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 17 2011
GAZ110-111-172045-
415 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND
TELFAIR COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING
AREAS AROUND HORSE CREEK WMA...WORKMORE...MCRAE...JACKSONVILLE...
SCOTLAND...LUMBER CITY...SPRING HILL...TOWNS...ALAMO AND JORDAN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3181 8311 3189 8318 3221 8271 3204 8262
3196 8256 3192 8268 3181 8285 3179 8303
TIME...MOT...LOC 2015Z 240DEG 30KT 3195 8282
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:14 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 17, 3:14 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT FRI JUN 17 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... IMMEDIATE CONCERN IS THE LINE OF THUNDERSTORMS MOVING INTO WEST CENTRAL GA FROM POLK COUNTY SOUTHWARD...ALL BEING DRIVEN BY A STRONG SHORT WAVE EMBEDDED WITHIN THE NW FLOW ALOFT. MAINLY LIGHT RAIN SHOWERS ARE NOTED OVER NORTH GA...SERVING TO STABILIZE THE AIR MASS THERE. HOWEVER...THE AIR MASS OVER WEST CENTRAL GA IS MODERATELY UNSTABLE WITH AMPLE SUNSHINE AND UPPER 60 DEWPOINTS PRODUCING 1500-2500 CAPE AND -5 TO -7 LI'S. MORNING SOUNDING SHOWS A MODERATELY STEEP LAPSE RATE IN THE LOW-MID LEVELS WHICH WOULD SUPPORT MODERATE UPDRAFTS... ALL SUGGESTING THE LINE OF THUNDERSTORMS MOVING IN FROM ALABAMA WILL HOLD TOGETHER...AND BRING AN ISOLATED SEVERE THREAT WHERE BOWING ALONG THE LINE IS NOTED. IN ADDITION TO THE LINE... ALSO EXPECT AN ISOLATED SEVERE THREAT FROM STORMS THAT DEVELOP OUT AHEAD OF THE LINE. SO FAR... THE STRONGER TO SEVERE STORMS IN ALABAMA HAVE BEEN MAINLY CONCENTRATED OVER THE FAR SOUTHERN PORTIONS OF THE LINE WHERE THE AIR MASS IS MORE UNSTABLE. THIS TREND WILL LIKELY CONTINUE INTO THE SW PORTIONS OF THE FORECAST AREA...ALL SUGGESTING THE MAIN THREAT FOR ISOLATED SEVERE STORMS WILL BE GENERALLY ALONG AND WEST OF A CARROLLTON TO MACON TO ABBEVILLE LINE. THE STRONG TO SEVERE THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING AND UPPER SUPPORT MOVING EAST. OTHERWISE... EXPECT ADDITIONAL UPPER DISTURBANCES TO HOLD A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ON SATURDAY...AND AT LEAST A SLIGHT CHANCE ON SUNDAY. HOWEVER THE SEVERE THREAT SHOULD BE MINIMAL. AS FOR TEMPS... HAVE LEANED CLOSER TO PERSISTENCE FOR LOWS AND THE WARMER MAV FOR HIGHS AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST BY SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... LONG RANGE MODELS CONTINUE TO SHOW UPPER RIDGING DOMINATING THE AREA BY MONDAY...AND PREVAILING TROUGH AT LEAST MID WEEK... WITH ONLY A SLIGHT CHANCE OF AFTERNOON/EVENING CONVECTION MAYBE IN THE NE GA MOUNTAINS WITH AID FROM HOT TEMPS AND OROGRAPHIC LIFT. THE RIDGE BEGINS TO SHIFT EAST OF THE STATE BY THURSDAY AS AN UPPER TROUGH DEEPENS OVER THE GREAT LAKES. WILL CONTINUE TO SHOW A SLIGHT CHANCE POP OVER MUCH OF THE FORECAST AREA FOR THURSDAY AND FRIDAY WITH INCREASING WEAKNESS ALOFT. ABOVE NORMAL TEMPS WILL CONTINUE WITH SOME AREAS APPROACHING THE CENTURY MARK BY MONDAY AND TUESDAY. && .AVIATION... /158 PM EDT FRI JUN 17 2011/ 18Z UPDATE... VFR EXPECTED THROUGH THE FORECAST PERIOD...WITH SOME SITES FALLING TO MVFR DUE TO HAZE/FOG OVERNIGHT. WINDS EXPECTED TO STAY GENERALLY WESTERLY...BUT CONVECTION IS EXPECTED THAT CAN CAUSE THAT TO DIFFER. TIMING OF PCPN ON BOTH RADAR AND ON THE HRRR MODEL LOOK TO AFFECT METRO ATL AROUND 18Z-21Z. CONVECTION EXPECTED TO AFFECT CSG AROUND 20Z AND MCN AROUND 21Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. PREFERRED HRRR SOLUTION...BUT IT WAS RUNNING AN HOUR EARLY ON PLACEMENT OF CURRENT CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 70 98 / 30 30 20 20 ATLANTA 72 94 74 93 / 30 30 20 10 BLAIRSVILLE 64 89 66 91 / 30 30 20 20 CARTERSVILLE 68 92 67 95 / 30 30 20 10 COLUMBUS 72 95 72 95 / 50 30 20 10 GAINESVILLE 69 93 71 94 / 30 30 20 20 MACON 71 95 71 96 / 40 30 20 10 ROME 68 92 68 97 / 30 30 20 10 PEACHTREE CITY 68 93 69 94 / 40 30 20 10 VIDALIA 72 94 72 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jun 17, 4:14 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 PM EDT FRI JUN 17 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 414 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL PUSH ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE. .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE STATE THIS AFTERNOON... AND INTERACT WITH A MODERATELY UNSTABLE AIR MASS TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A WEAK SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THE STRONGER THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DISCUSSION... A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST THROUGH THE WEEKEND. A WEAK SURFACE TROUGH ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS AS THE IMPULSES MOVE ACROSS THE STATE DURING DAYTIME HEATING. THEREFORE...EXPECT SCATTERED THUNDERSTORM ACTIVITY...WITH THE STRONGER STORMS GENERALLY ALONG AND WEST OF A LINE FROM CARROLLTON...TO MACON... TO ABBEVILLE. ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...CAPE VALUES BETWEEN 2000 AND 2500 J/KG AND LIFTED INDEX VALUES APPROACHING -8 SUGGEST THE POTENTIAL FOR ISOLATED SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 3:39 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 17 2011
GAZ066-078-172030-
339 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 430 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HILLCREST THROUGH SOUTHWEST OF WEST
POINT...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...ABBOTTSFORD...
PIEDMONT HEIGHTS...WARES CROSSROADS...LONG CANE...WARES CROSSROADS...
HILLCREST...WEST POINT...CANNONVILLE...HARRISONVILLE...LAGRANGE...
HOGANSVILLE...WHITESVILLE-PINE LAKE...SMITHS CROSSROAD...BAUGHS
CROSSROADS AND WEST POINT LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3316 8513 3319 8510 3317 8508 3322 8495
3322 8487 3287 8486 3271 8511 3278 8513
3282 8517 3283 8517 3284 8516 3287 8519
3313 8523
TIME...MOT...LOC 1939Z 249DEG 14KT 3314 8507 3305 8511
3282 8525Special weather statement, Jun 17, 3:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT FRI JUN 17 2011 GAZ110-111-172015- 350 PM EDT FRI JUN 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND TELFAIR COUNTIES UNTIL 415 PM EDT... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING AREAS AROUND WORKMORE...JACKSONVILLE...MCRAE...SCOTLAND...TOWNS... LUMBER CITY...JORDAN...ALAMO AND SPRING HILL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3184 8311 3222 8278 3196 8256 3180 8295 TIME...MOT...LOC 1950Z 238DEG 19KT 3193 8283
Special weather statement, Jun 17, 3:53 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI JUN 17 2011
GAZ032-033-043-044-053-054-172030-
353 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COBB...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES UNTIL 430 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND LAKE VAL-DO-MAR TO WEST OF NEWNAN
AND MORELAND...MOVING NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS COBB...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ARNCO-SARGENT...PLANT YATES...DUNAWAY GARDENS...ROSCOE...BILL ARP...
WINSTON...HANNAH...FAIRPLAY...LAKE VAL-DO-MAR...GRANTVILLE...
CHATTAHOOCHEE HILLS...MADRAS...NEWNAN...DOUGLASVILLE...
CAMPBELLTON...SANDTOWN...MABLETON...POWDER SPRINGS...MARIETTA AND
CHAPEL HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3338 8492 3346 8492 3352 8482 3358 8482
3358 8491 3378 8490 3379 8473 3392 8473
3402 8443 3355 8446 3330 8452 3322 8475
3322 8484 3319 8486 3322 8487 3323 8494
3329 8497
TIME...MOT...LOC 1951Z 247DEG 21KT 3379 8484 3365 8480
3342 8481 3324 8491Special weather statement, Jun 17, 4:02 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 17 2011
GAZ067-078-079-089-172045-
402 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
MUSCOGEE...MERIWETHER AND HARRIS COUNTIES UNTIL 445 PM EDT...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF LONE OAK TO PINE MOUNTAIN AND
GOAT ROCK LAKE...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...MERIWETHER AND HARRIS COUNTIES THROUGH 445
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GOAT ROCK
LAKE...LAKE HARDING...MOUNTAIN HILL...MULBERRY GROVE...PINE
MOUNTAIN-CALLAWAY GARDENS...SAINT MARKS...STOVALL...LONE OAK...GREEN
ISLAND HILLS...PINE MOUNTAIN VALLEY...MULBERRY GROVE...F.D. ROOSEVELT
STATE PARK...HAMILTON...ODESSADALE AND LAUREL HILLS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3287 8486 3322 8486 3323 8466 3322 8465
3322 8450 3308 8454 3292 8453 3248 8474
3252 8501 3264 8511 3267 8510 3269 8512
TIME...MOT...LOC 2001Z 281DEG 25KT 3321 8486 3305 8487
3284 8489 3262 8505Special weather statement, Jun 17, 4:13 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT FRI JUN 17 2011
GAZ090-102-172100-
413 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN STEWART
AND CHATTAHOOCHEE COUNTIES UNTIL 500 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OMAHA...MOVING EAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS STEWART AND CHATTAHOOCHEE COUNTIES...
INCLUDING AREAS AROUND OMAHA...PROVIDENCE CANYON STATE PARK...
FLORENCE MARINA STATE PARK...SANFORD...CHARLES...WESTVILLE...
LOUVALE...JAMESTOWN/SOUTH FORT BENNING...LUMPKIN...CUSSETA...
BROOKLYN...RICHLAND...CHRISTOPHER...MANTA AND RENFROE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3196 8497 3197 8497 3197 8499 3200 8506
3213 8505 3226 8489 3236 8497 3242 8477
3252 8467 3193 8466 3193 8490
TIME...MOT...LOC 2014Z 254DEG 26KT 3220 8493Special weather statement, Jun 17, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 17 2011
GAZ110-111-172045-
415 PM EDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND
TELFAIR COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING
AREAS AROUND HORSE CREEK WMA...WORKMORE...MCRAE...JACKSONVILLE...
SCOTLAND...LUMBER CITY...SPRING HILL...TOWNS...ALAMO AND JORDAN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3181 8311 3189 8318 3221 8271 3204 8262
3196 8256 3192 8268 3181 8285 3179 8303
TIME...MOT...LOC 2015Z 240DEG 30KT 3195 8282The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM EDT | Special Weather Statement | FFC | Houston | 46 min |
| Jun 16, 8:43 PM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Jun 16, 8:46 PM EDT | Special Weather Statement | FFC | Dodge | 44 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Telfair | 55 min |
| Jun 17, 2:59 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 46 min |
| Jun 17, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 41 min |
| Jun 17, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 50 min |
| Jun 17, 3:24 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 43 min |
| Jun 17, 3:39 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Jun 17, 3:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| Jun 17, 3:53 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fayette, Fulton | 37 min |
| Jun 17, 4:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee | 43 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 47 min |
| Jun 17, 4:31 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Pike and 2 more | 44 min |
| Jun 17, 4:43 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 32 min |
| Jun 17, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 34 min |
| Jun 17, 4:57 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 48 min |
| Jun 17, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Peach and 1 more | 20 min |
| Jun 17, 5:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jasper, Jones, Peach, Putnam and 1 more | 50 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 30 min |
| Jun 17, 5:49 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 26 min |
| Jun 17, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 35 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 30 min |
| Jun 17, 6:21 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 24 min |
| Jun 17, 6:35 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 25 min |
| Jun 17, 6:47 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Telfair, Wilkinson | 43 min |
| Jun 17, 7:01 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 44 min |
| Jun 17, 7:20 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jefferson, Johnson, Taliaferro and 3 more | 25 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Oglethorpe, Taliaferro, Warren, Wilkes | 43 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.